[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Sites in Thin Kids- Response

Stephanie  wrote on June 13:
<.  Yes his blood
sugars begin to climb which is why I figure his site is bad.  Frequently he
develops ketones as a result of the site/high blood sugar.

A lot of people mix insulins when the site develops pump bumps, but in my 
humble opinion, it doesn't sound like that's the case.  Are his blood sugars 
fine for a couple of days before they start rising?  If NOT I would suspect 
that his basals might need adjusting and I would send good records to the 
endo immediately for help, or your CDE.  If they are okay for a day or two 
and when you change sites they are okay again I'd vote with you that the 
site is probably the culprit.  At any rate mixing insulins doesn't sound 
like the solution you need and I don't know what else to suggest trying.  
Hopefully others on this list will chime in.  If he's spilling ketones of 
course that means he's not getting enough insulin and I'm sure you've 
checked out mealtimes, snacks and all of that.  Good luck Stephanie.  It 
would be worth a trip to the endo's office I think if this has been going 
for some time.


Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml